본문 바로가기
KERD
논문KCI 등재

뇌전증지속상태를 동반한 시스플라틴(cisplatin) 유발 뇌병증

Cisplatin-Induced Encephalopathy With Status Epilepticus

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류신경과학

초록

A 75-year old man with esophageal cancer presented with mental status change and seizures. He was under cisplatinand developed several times of generalized tonic-clonic seizures. The EEG (electroencephalography) showed triphasic waves and slowed background activity. He was diagnosed with status epilepticus and encephalopathy caused by cisplatin. He was treated with anticonvulsants and cisplatin was replaced by docetaxel. His mentality recovered completely and he had no more seizure. We conclude that physician using cisplatin should be aware of this rare complication.

Abstract

A 75-year old man with esophageal cancer presented with mental status change and seizures. He was under cisplatinand developed several times of generalized tonic-clonic seizures. The EEG (electroencephalography) showed triphasic waves and slowed background activity. He was diagnosed with status epilepticus and encephalopathy caused by cisplatin. He was treated with anticonvulsants and cisplatin was replaced by docetaxel. His mentality recovered completely and he had no more seizure. We conclude that physician using cisplatin should be aware of this rare complication.

참고문헌 (10)

  1. Steeghs N, "Cisplatin-induced encephalopathy and seizures", Anticancer Drugs, 14, pp.443~446 (2003)
  2. Tan RY, "The uncommon causes of status epilepticus : a systematic review", Epilepsy Res, 91, pp.111~122 (2010)
  3. Van der Hoop RG, "Incidence of neuropathy in 395 patients with ovarian cancer treated with or without cisplatin", Cancer, 66, pp.1697~1702 (1990)
  4. Krarup-Hansen A, "Neuronal involvement in cisplatin neuropathy : prospective clinical and neurophysiological studies", Brain, 130, pp.1076~1088 (2007)
  5. Gregg RW, "Cisplatin neurotoxicity: the relationship between dosage, time, and platinum concentration in neurologic tissues, and morphologic evidence of toxicity", J Clin Oncol, 10, pp.795~803 (1992)
  6. Gorman DJ, "Focal encephalopathy after cisplatin therapy", Med J Aust, 150, pp.399~401 (1989)
  7. Mead GM, "Epileptic seizures associated with cisplatin administration", Cancer Treat Rep, 66, pp.1719~1722 (1982)
  8. Choi SM, "5-fluorouracil-induced leukoencephalopathy in patients with breast cancer", J Korean Med Sci, 16, pp.328~334 (2001)
  9. Akitake R, "Early detection of 5-FU-induced acute leukoencephalopathy on diffusion-weighted MRI", Jpn J Clin Oncol, 41, pp.121~124 (2011)
  10. Bellin SL, "Cisplatin-induced hypomagnesemia with seizures : a case report and review of the literature", Gynecol Oncol, 30, pp.104~113 (1988)

관련 논문AI추천

이 간행물의 다른 논문 (13건)